Publications with J. Kellner

All publications by Jakob Kellner and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:828 Kellner, J., & Shelah, S. (2005). Preserving preservation. J. Symbolic Logic, 70(3), 914–945. arXiv: math/0405081 DOI: 10.2178/jsl/1122038920 MR: 2155272
Sh:859 Kellner, J., & Shelah, S. (2011). Saccharinity. J. Symbolic Logic, 76(4), 1153–1183. arXiv: math/0511330 DOI: 10.2178/jsl/1318338844 MR: 2895391
Sh:872 Kellner, J., & Shelah, S. (2009). Decisive creatures and large continuum. J. Symbolic Logic, 74(1), 73–104. arXiv: math/0601083 DOI: 10.2178/jsl/1231082303 MR: 2499421
Sh:896 Kellner, J., Pauna, M., & Shelah, S. (2007). Winning the pressing down game but not Banach-Mazur. J. Symbolic Logic, 72(4), 1323–1335. arXiv: math/0609655 DOI: 10.2178/jsl/1203350789 MR: 2371208
Sh:905 Kellner, J., & Shelah, S. (2010). A Sacks real out of nowhere. J. Symbolic Logic, 75(1), 51–76. arXiv: math/0703302 DOI: 10.2178/jsl/1264433909 MR: 2605882
Sh:939 Kellner, J., & Shelah, S. (2011). More on the pressing down game. Arch. Math. Logic, 50(3-4), 477–501. arXiv: 0905.3913 DOI: 10.1007/s00153-011-0227-x MR: 2786767
Sh:961 Kellner, J., & Shelah, S. (2012). Creature forcing and large continuum: the joy of halving. Arch. Math. Logic, 51(1-2), 49–70. arXiv: 1003.3425 DOI: 10.1007/s00153-011-0253-8 MR: 2864397
Sh:969 Goldstern, M., Kellner, J., Shelah, S., & Wohofsky, W. (2014). Borel conjecture and dual Borel conjecture. Trans. Amer. Math. Soc., 366(1), 245–307. arXiv: 1105.0823 DOI: 10.1090/S0002-9947-2013-05783-2 MR: 3118397
See [Sh:969a]
Sh:969a Goldstern, M., Kellner, J., Shelah, S., & Wohofsky, W. An overview of the proof in Borel Conjecture and Dual Borel Conjecture. Preprint. arXiv: 1112.4424
Explanation to [Sh:969]
Sh:1044 Fischer, A. J., Goldstern, M., Kellner, J., & Shelah, S. (2017). Creature forcing and five cardinal characteristics in Cichoń’s diagram. Arch. Math. Logic, 56(7-8), 1045–1103. arXiv: 1402.0367 DOI: 10.1007/s00153-017-0553-8 MR: 3696076
Sh:1122 Goldstern, M., Kellner, J., & Shelah, S. (2019). Cichoń’s maximum. Ann. Of Math. (2), 190(1), 113–143. arXiv: 1708.03691 DOI: 10.4007/annals.2019.190.1.2 MR: 3990602
Sh:1131 Kellner, J., Shelah, S., & Tănasie, A. (2019). Another ordering of the ten cardinal characteristics in Cichoń’s diagram. Comment. Math. Univ. Carolin., 60(1), 61–95. arXiv: 1712.00778 DOI: 10.14712/1213-7243.2015.273 MR: 3946665
Sh:1166 Goldstern, M., Kellner, J., Mejı́a, D. A., & Shelah, S. Controlling cardinal characteristics without adding reals. Preprint. arXiv: 2006.09826
Sh:1177 Goldstern, M., Kellner, J., Mejı́a, D. A., & Shelah, S. Cichoń’s maximum without large cardinals. Journal of the European Mathematical Society (JEMS). To appear. arXiv: 1906.06608
Sh:1199 Goldstern, M., Kellner, J., Mejı́a, D. A., & Shelah, S. Preservation of splitting families and cardinal characteristics of the continuum. Preprint. arXiv: 2007.13500
Sh:E87 Goldstern, M., Kellner, J., Mejı́a, D. A., & Shelah, S. Controlling classical cardinal characteristics while collapsing cardinals. Preprint. arXiv: 1904.02617